I have MS and my other meds are: maxalt melt 10mg, sertraline, zolpidem,asthma inhalers, pregabbalen 300mg, paracetamol
How long before relief regarding migraines using verapamil 40mg tablets?
- 19 Mar 2012 by sheilasaj
- 19 March 2012
- maxalt, paracetamol, depression, migraine, multiple sclerosis, asthma, migraine prevention, pain, sciatica, sertraline, verapamil, zolpidem, anxiety and stress
Sheila, I don't know how much help I will be but here goes: I have Tardive Dyskinesia (involuntary movements mostly concentrated in my lips, tongue and jaw). It is very painful to my mouth, but it also gives me intense headaches from the time I wake up in the morning. My doctor put me on 80mg of verapamil for about 2 weeks and I felt no relief. When he tried to raise the dosage my insurance refused it so he changed the meds to Diltiazem XR 240mg which I started today. They are similar meds both used mainly for blood pressure and heart issues but they are classified as calcium channel blockers (?). Unfortunately, I am no too educated on this type of medicine but from what I read on this site it doesn't really sound dangerous. Just make sure they are keeping an eye on your BP that it doesn't go too low. I hope you have better results than I did but if not maybe you can mention this other med to your doctor. Keep in touch and I will keep you updated on my progress. Read my profile, see if we have anything else in common. I hope this helped a little! Lisa Z.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 May 2010 • 2 answers
Posted 7 Apr 2011 • 3 answers
Posted 27 May 2011 • 2 answers
Posted 14 Feb 2012 • 1 answer
Posted 22 Jan 2018 • 3 answers